Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe pain and bleeding from anus, having piles. Medicines and diet to cure it ?

Hi,my name is AAAAA.i am having piles .i don t know about any medicines ..and also i didn t consult any doctor as i am shy..i am suffering from severe pain and bleeding also from my anus ...i bought 10 antibiotic tablets called smuth from nearest medical store .will it cure my disease.please help me ,i am so frustrated .....i want to know about the medicines and about the diet which i want to follow Please type your query
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Shibin,
Thanks for query.
As you got severe pain during passing motion,you might be having Fissure in ano.
Consult surgeon and get examined and get it diagnosed whether it is piles or fissure in ano.
In both the conditions avoid constipation.
Take more green leafy vegetables containing more fibers.
Take plenty of water.
Apply some analgesic and antibiotic cream.
Ok and bye.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor